Former Depo User

deletedelete Posts: 815Registered Users
I know there's already a thread about BC and hairloss but it was mainly about BCP. So I thougt I'd ask my question in a new thread.

I used to have insanely thick 3C hair. We're talking mass quantities. I couldn't put it in a ponytail because it was so thick. So then I went on Depo Provera...and besides from all the other lovely side effects I had extreme hair loss and lost a lot of the curl.
I've been off of Depo for a year and a half and my hair is still thin and not as curly.

Did anyone else have this problem? Am I still just recovering from the horrible meds ?(I know that I can't lose the weight I put on from it but that's a topic for another category :icon_smile:)

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file